Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.

Eruptive epidermoid cysts are a rare adverse event of imiquimod treatment for basal cell carcinoma. Up to date, 8 cases have been described in the literature. We present the case of a 75-year-old Caucasian woman with recurrent basal cell carcinoma on the nose. After multiple excisions and treatment with vismodegib, imiquimod 5% cream was administered 5 times per week over 6 weeks. Two months after the end of treatment, the patient presented with eruptive epidermoid cysts.

Original publication

DOI

10.1007/s00105-019-4359-y

Type

Journal article

Journal

Hautarzt

Publication Date

05/2019

Volume

70

Pages

363 - 366

Keywords

Adverse event, Excision, Immunomodulators, Infundibular cysts, Skin cancer, Aged, Aminoquinolines, Antineoplastic Agents, Carcinoma, Basal Cell, Epidermal Cyst, Female, Humans, Imiquimod, Skin Neoplasms, Treatment Outcome